# SDR DALA13045543759

- Difficulty date: September 14, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN FLOORBEAM BS 986.5, LBL 44, DOME NUT FASTENER HOLE CORRODED.  MX REPAIRED FLOORBEAM IAW ERA 464 736-14MA AND SRM 51-40-02, AMM 20-60-07, AMM 53-11-01, PS 900-5-1 AND PS 900-2.
